# SDR C2XA01BT006

- Difficulty date: February 5, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YUL - FLT 4009 - CREW REPORTED SMOKE IN AIRCRAFT AFTER TAKEOFF SUSPECT NR 1 PACK.  MAINTENANCE DISPATCHED TO YUL, PERFORMED HARD/OVERWEIGHT LANDING INSPECTION AND RELEASED A/C IAW MEL NR 21-51-00 CATERGORY C PLACARD NR 003822.  AIRCRAFT RETURNED TO SERVICE.  ON NEXT TAKEOFF SMOKE REPORTED IN A/C.  AFTER TAKEOFF SUSPECT NR 2 PACK.  MAINTENANCE SUSPECTED DE-ICE FLUID IN APU INLET CAUSING SMOKE.  TEST FLIGHT OF AIRCRAFT REQUIRED BEFORE RETURN TO SERVICE.  AIRCRAFT TEST FLEW SATISFACTORY TO EWR.  AIRCRAFT RETURNED TO SERVICE.  (M)
